So I’m 18 and have severe anxiety that causes IBS issues with that I have to take Bentyl when my stomach is in discomfort. I took it I guess a little to much and I had forgotten the side effects were constipation. The constipation lasted 3 days but became painful the second day I was nauseous even my Zofran wasn’t working to take my nausea away and I Just was so bloated I couldn’t eat those three days. So I didn’t have stool softener but my sister offered her Dulcolax overnight relief at 4:40pm yesterday. By the 8th hour I felt my intestines gurgle and I was releasing gas which relieved some bloating but I was still constipated so I drank water and still nothing by the 12th hour so then by 9 I decided to stay home from school and I tried eating a special gronala bar and bel vita biscuits still nothing so by 1pm I made a sandwich with ham cheese and oat bread and by the 2nd bite I was hit with a huge painful cramp and so I ran to the bathroom and was screaming it felt like I was having a baby. Two rock hard stools were passed it was so painfluence then out came the diarrhea right after. I don’t feel nauseous as much but I think it’s my anxiety because I fear throwing up anyways I’ve gone to the bathroom about 5 Times now no cramps it just comes out like my intestines are being cleared out. I’m drinking Gatorade to stay hydrated anyways my questions is 1. Is that normal to take that long and have that reaction? 2. What should I eat to slow the diarrhea down? And 3 I read it takes 16 hours for 1/2 of the pills to get out and another 16hrs for the rest to leave your system so how much longer do you think this will last?
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Feb 2010 • 2 answers
Dulcolax - I took 2 ducolax yesterday at 3pm it's still not worked any suggestions as I've not gone?
Posted 10 May 2015 • 3 answers
Posted 25 Mar 2016 • 1 answer
Posted 19 May 2016 • 5 answers
Posted 2 Mar 2017 • 1 answer